The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 55 NO.1 / (2003))
Time-Inhomogeneous Stochastic Processes on the $p$-Adic Number Field
Hiroshi Kaneko,
Pages. 65-87
Abstract
Contents 1. Introduction
2. Stochastic integral
3. Stochastic differential equation with path dependent coefficient
4. Stochastic differential equation with continuous coefficient of linear growth
5. Stochastic analysis with respect to random walks in a larger family
6. ${\it Q}_p$-valued martingale
Key words
Mathmatical Subject Classification 60H10, 11D88, 31C25, 60G44